# SDR SWAA2016090155333

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 22,652 hours, 13,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT LOOSE.  SECURED GIRT IAW AMM.
